# SDR DALA2025051903846

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 60,753 hours, 31,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 EMERGENCY LIGHTS ON ROW 15FED DOES NOT STAY ILLUMINATED. SIDE WALL MOUNT AND FWD OVERHEAD EXIT SIGN. CORRECTIVE ACTION: PERFORMED OPS TEST OF EPSU BITE TEST PER A319 AMM 33-51-00-710-001-A. OPS CHECK GOOD. (7383959)
